Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Taken Rifamixin and Ofloxacin for acidity and burning sensation after eating. What could have happened?

3 months back, i had acidity, burning sensations after eating and intolerance to milk, i mean to say it started then and then a doctor gave me antibiotics ofloxacin and one other drug esomeprazole for i month but the condition worsend nd then i hot my check up done from some other doctor and he gave me a drug clistar-rt nd antiniotic rifamixicin but still no cure, then one magical doc treatd me nd askd me to have plenty of curd nd gave me amytryptyline nd nw m pretty much fyn, what could have happened to me, can i drink milk now?
Asked On : Sun, 12 Aug 2012
Answers:  1 Views:  118
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response

Thanks for the query

TO answer your question I would like you to approach a gastro enterologist for a lactose intolerance test. I am glad you are doing fine now. Please don't try milk again without this test.

I hope I have answered your query
Answered: Sun, 12 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor